# SDR 97ZZZX4479

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87CH
- Make and model: Beech E-90
- Aircraft serial: LW20
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 991300003
- Condition: Cracked
- Location: Top Rt
- Part time: 10,410 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REBONDING STATIC WICKS TO AILERON, MECHANIC NOTICED CRACKS BENEATH BOTH INBOARD AND OUTBOARD STATIC WICK BASES.
